Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 2, Pages 193–202 (Mi timm944)  

Investigation of integer programming problems by means of unimodular transformations and regular partitions

A. A. Kolokolov, T. G. Orlovskaya

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Investigations of questions in integer linear programming are carried out concerned with the joint application of unimodular transformations and the method of regular partitions for changing the structure of problems and increasing the efficiency of algorithms. Main results are obtained for the knapsack problem and some of its generalizations based on an $L$-partition. Families of problems with $L$-coverings of exponential cardinality are presented, and unimodular transformations that improve their structure are constructed. New estimates for the number of iterations are described for $L$-class enumeration algorithms.

Keywords: integer programming, unimodular transformation, regular partition, $L$-partition, $L$-class enumeration algorithm.

Full text: PDF file (186 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.854.3
Received: 22.04.2013

Citation: A. A. Kolokolov, T. G. Orlovskaya, “Investigation of integer programming problems by means of unimodular transformations and regular partitions”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 2, 2013, 193–202

Citation in format AMSBIB
\Bibitem{KolOrl13}
\by A.~A.~Kolokolov, T.~G.~Orlovskaya
\paper Investigation of integer programming problems by means of unimodular transformations and regular partitions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 2
\pages 193--202
\mathnet{http://mi.mathnet.ru/timm944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364105}
\elib{https://elibrary.ru/item.asp?id=19053981}


Linking options:
  • http://mi.mathnet.ru/eng/timm944
  • http://mi.mathnet.ru/eng/timm/v19/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:151
    Full text:50
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022